MathSciNet Relay Station
MathSciNet bibliographic data
MR1759266 35J65 (35B38 58E05)
Bartsch, T.; Chang, K.-C.; Wang, Z.-Q. On the Morse indices of sign changing solutions of nonlinear elliptic problems. Math. Z. 233 (2000), no. 4, 655–677.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement